# SDR AALA20180305006

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT BETWEEN BS 967 TO 947 AT LBL 24.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02,  51-00-05-01, AND DRAWING 147A5650.
